# SDR N6WA201302130002

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 23,773 hours, 17,024 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT WINDOW PRODUCING LOUD NOISE DURING FLIGHT.  INSPECTED AND LUBRICATED LT EMERGENCY EXIT DOOR SEAL, REINSTALLED DOOR IAW AMM 52-21-07 AND 52-21-00, OP'S TEST GOOD AT THIS TIME.
